# SDR USAA2009012690154

- Difficulty date: January 25, 2009
- Submitted: January 27, 2009
- Operation: Air carrier
- Aircraft: N508AY
- Make and model: Airbus A321-231
- Aircraft serial: 3740
- Aircraft time: 290 hours, 105 cycles
- System (JASC): 2565 · Escape Slide
- Part: Reservoir
- Part number: 61639203
- Part serial: C2245
- Condition: Inoperative
- Location: L2 Door Slide
- Part time: 290 hours, 105 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 347 PHX-PVR - EMERGENCY EQUIPMENT - L2 SLIDE BOTTLE INDICATION ON FLIGHT ATTENDANT PANEL INOPERATIVE.  MAINTENANCE REPLACED THE L2 SLIDE BOTTLE PER AIRBUS MAINTENANCE MANUAL 25-62-49.  INDICATION ON FLIGHT ATTENDANT PANEL GOOD.
